# SDR REXA2022042700693

- Difficulty date: March 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B FLAP VANE CAP 584ET HAS CHAFE DAMAGE - REMOVED CHAFE DAMAGE ON FLAP VANE CAP; FOUND TO BE OUT OF LIMITS, DRILLED NEW PART AND PAINTED IAW CRJ-900 SRM 51-12-00-001-001-A01, 57-52-01-101-001-A01, 51-25-01-001-001-A01 AND 51-40-11-001-001-A01.
